On q-iterative
methods for solving equations and systems
Novi Sad Journal of Mathematics, Tome 33 (2003) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2003_33_2a_13,
author = {P.
Rajkovi\'c and M. Stankovi\'c and S. Marinkovi\'c},
title = {On q-iterative
methods for solving equations and systems},
journal = {Novi Sad Journal of Mathematics},
pages = {127-137},
year = {2003},
volume = {33},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2003_33_2a_13/}
}
P. Rajković; M. Stanković; S. Marinković. On q-iterative methods for solving equations and systems. Novi Sad Journal of Mathematics, Tome 33 (2003) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2003_33_2a_13/